Laguerre-Geometrie über einem lokalen Ring.

Walter Benz

Mathematische Zeitschrift (1965)

  • Volume: 87, page 137-145
  • ISSN: 0025-5874; 1432-1823

How to cite


Benz, Walter. "Laguerre-Geometrie über einem lokalen Ring.." Mathematische Zeitschrift 87 (1965): 137-145. <>.

author = {Benz, Walter},
journal = {Mathematische Zeitschrift},
keywords = {foundations of geometry, non-Euclidean geometry},
pages = {137-145},
title = {Laguerre-Geometrie über einem lokalen Ring.},
url = {},
volume = {87},
year = {1965},

AU - Benz, Walter
TI - Laguerre-Geometrie über einem lokalen Ring.
JO - Mathematische Zeitschrift
PY - 1965
VL - 87
SP - 137
EP - 145
KW - foundations of geometry, non-Euclidean geometry
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.